# SDR MYWA2000ADB00

- Difficulty date: March 10, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- Aircraft time: 40,281 hours, 23,233 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 69636423
- Condition: Worn
- Location: Te Flaps
- Component: Transmission As
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WILL NOT RETRACT FULLY DUE TO RT. MID FLAP FAIRING BEARING WORN(I/B).
